# SDR REXA2012071001064

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 20,258 hours, 17,961 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES ON APPROACH.  PERFORMED TROUBLESHOOTING PER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I). AMOC DATED MARCH 27, 2009, TR NR 27-012 PER AMOC DECEMBER 18, 2009 AND PA AD27-052G.  FOUND LEFT BPSU OUT OF ADJUSTMENT.  ADJUSTED LEFT BPSU IAW AMM 27-51-10.  OPS CHECKS GOOD AT THIS TIME, OK FOR SERVICE.
